# SDR UPS805119

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Actuator
- Part number: 4648876
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CGN - ON CLIMBOUT, RT MAIN LANDING GEAR DOOR ACTUATOR SWIVEL GLAND SHAFT WAS FOUND TO HAVE SHEARED AND MIGRATED OUT, JAMMING THE DOOR SEQUENCING MECHANISM DURING GEAR RETRACTION, CAUSING THE RT MAIN LANDING GEAR DOOR FILLET TO CONTACT NR 3 FWD AND AFT TIRES.  RT MAIN LANDING GEAR DOOR REPAIRED AND INSTALLED IAW MM 32-12-01.  NEW MAIN LANDING GEAR DOOR ACTUATOR, CONTROL VALVE, SWIVEL GLAND SHAFT AND ADJUSTABLE LINK ASSY INSTALLED IAW MM 32-32-01 (02).  OPERATION AND INDICATION NORMAL ON GEAR SWING.
